# SDR C2XA04CL056

- Difficulty date: May 14, 2004
- Submitted: May 19, 2004
- Operation: Air carrier
- Aircraft: N14947
- Make and model: Emb EMB-145ER
- Aircraft serial: 145054
- System (JASC): 1420 · Electrical Connectors
- Part: Connector
- Condition: Loose
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLE FLIGHT 2025, THE CREW REPORTED THE EMERGENCY LIGHT AT THE COCKPIT STEP WAS INOPERATIVE.  MAINTENANCE INSPECTED AND RESET CONNECTOR ON THE LIGHT ASSEMBLY.  OPERATIONAL CHECKS WERE GOOD.
